English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Halogenated organic species over the tropical South American rainforest

MPS-Authors
/persons/resource/persons100953

Gebhardt,  S.
Atmospheric Chemistry, Max Planck Institute for Chemistry, Max Planck Society;

/persons/resource/persons100894

Colomb,  A.
Atmospheric Chemistry, Max Planck Institute for Chemistry, Max Planck Society;

/persons/resource/persons101005

Hofmann,  R.
Atmospheric Chemistry, Max Planck Institute for Chemistry, Max Planck Society;

/persons/resource/persons101364

Williams,  J.
Atmospheric Chemistry, Max Planck Institute for Chemistry, Max Planck Society;

/persons/resource/persons101104

Lelieveld,  J.
Atmospheric Chemistry, Max Planck Institute for Chemistry, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gebhardt, S., Colomb, A., Hofmann, R., Williams, J., & Lelieveld, J. (2008). Halogenated organic species over the tropical South American rainforest. Atmospheric Chemistry and Physics, 8(12), 3185-3197.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-8575-A
Abstract
There is no abstract available